# SDR MALA060544

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 17,902 hours, 19,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT BRD, SMOKE STARTED ENTERING THE CABIN.  SMOKE STOPPED AFTER SHUTDOWN.  ISOLATED THE PROBLEM TO SUPP A/C MOTOR.  DEFERRED SUPP A/C PER MEL21-50-2D.  MAINTENANCE PROCEDURES C/W.  PULLED AND COLLARED CIRCUIT BREAKER, ENTERED INTO DMR.
